MathSciNet Relay Station
MathSciNet bibliographic data
MR2017529 (2005b:58024) 58H05 (18B40 22A22)
Moerdijk, I. Lie groupoids, gerbes, and non-abelian cohomology. $K$-Theory 28 (2003), no. 3, 207–258.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement